# SDR MALA090149

- Difficulty date: December 3, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 5,393 hours, 3,883 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NLG011402
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION ON APPROACH "GEAR DISAGREE" MW CAME ON, FOLLOWED CHAP 7.  WHILE CYCLING GEAR PROX SYS FAULT 1 STATUS CAME ON THEN WENT OUT AFTER APPROX 15 SEC.  GEAR WAS EXTENDED WITH THE MANUAL EXTENSION AND IAW CHAP 7 NWS WAS LOST ON TOUCHDOWN.  R & R BALANCE RELIEF VALVE PN ON/OFF: 975275-3 SN OFF: PN2035 SN ON: PN2386 IAW MM 29-12.  R & R MLG SELECTOR VALVE PN ON/OFF: 53340-7 SN ON: NLG/0054/00 SN OFF: NLG/0114/02.  ALL WORK PERFORMED IAW J/C 32-10-000-801.  ALL CHECKS GOOD AT THIS TIME.  REF 409 CARD NR 351209 FOR MORE DETAILS.
